# SDR SWIA201025258

- Difficulty date: December 3, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 3,306 hours, 2,045 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Fastener
- Condition: Loose
- Location: Seat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11C, SEAT BACK SLIGHTLY RECLINED.  (FLT 6449)  RE-SECURED SEAT BACK HARDWARE.
